Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 5, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Convolution singular integrals on Lipschitz surfaces
Chun Li, Alan McIntosh and Stephen Semmes.
J. Amer. Math. Soc. 5 (1992), 455-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1157291
A rigorous time bound for factoring integers
H. W. Lenstra and Carl Pomerance.
J. Amer. Math. Soc. 5 (1992), 483-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1137100
The fundamental group of the von Neumann algebra of a free group with infinitely many generators is $\mathbb{R}_{+}\slash{0}$
Florin Rădulescu.
J. Amer. Math. Soc. 5 (1992), 517-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1142260
Classification of three-dimensional flips
János Kollár and Shigefumi Mori.
J. Amer. Math. Soc. 5 (1992), 533-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149195